| Model Number |
24MM +2 LAT BASEPLATE, MODULAR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/10/2025, it was reported by a sales representative via phone that an ar-9560-24-2 arthrex univers revers modular glenoid system modulas baseplate and an ar-9561-35s univers revers modular glenoid system central screw fell apart once implanted.The surgeon used a screwdriver to remove the implants from the patient.The case was completed using a new baseplate and central screw.This was discovered during a revers shoulder procedure on (b)(6) 2025.The patient was not affected.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-9560-24-2 24mm +2 lat baseplate, modular serial/batch number (b)(6), was received for investigation.A visual evaluation found damage on the baseplate connector and the threaded holes.Functional testing was not conducted to avoid damage to the well-known mating part.Functional testing with the returned ar-9561-35s cannot be performed as the internal hex of the 35mm central screw was deformed.The most likely cause of the reported failure is user error, specifically, failure to achieve the appropriate torque requirements when tightening the central screw directions for use dfu-0189 univers revers¿ shoulder prosthesis system e.Warnings.8.Failure to achieve the appropriate torque requirements when tightening locking screws may result in the premature loosening of the device.22.Proper anchoring is of decisive importance for firm, permanent positioning of the prosthesis.